# SDR ASAA1098572

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 35,262 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78233008 EMERGENCY LIGHTS OPERATIONAL CHECK.  FOUND BATTERY PACK M1899 WEAK.  REPLACED BATTERY AT M1899 REF 33 51 06.
